Chat Now!   Member Gallery   Anxiety Zone Wire   Games   Social Groups   AZ Member Blogs   Health News  Bored?

Author Topic: Viibryd -- weird side effect  (Read 90 times)

0 Members and 1 Guest are viewing this topic.

Offline Lara71

  • Sr. Member
  • ****
  • Posts: 264
  • Rec's: 2
  • Gender: Female
  • Personal text
    • Poke This Member
Viibryd -- weird side effect
« on: January 27, 2014, 06:49:01 AM »
I was on viibryd 40 mg a while back. My husband noticed one pupil was bigger than the other. I freaked out went to the eye doctor who found nothing wrong and I probably always had it. I thought the viibryd made it worse so I lower the dose to 10 mg. it never quite went away. Now that my anxiety has worsened. I was to increase the viibryd back to 40. However at 20 mg the eye thing is back. I want to stick with viibryd but this eye thing worries me. Has this happened to anyone else?
Bookmark and Share

Online insights

  • Hero Member
  • *****
  • Posts: 3171
  • Country: au
  • Rec's: 67
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Viibryd -- weird side effect
« Reply #1 on: January 27, 2014, 07:34:19 AM »
However at 20 mg the eye thing is back. I want to stick with viibryd but this eye thing worries me. Has this happened to anyone else?

All the SSRIs and many other antidepressants may produce dilated pupils (mydriasis), either through the action of serotonin and/or by antagonizing muscarinic acetylcholine receptors in the eye. The amino acid and serotonin precursor L-Tryptophan may cause it too at high doses. The oddity in your case is that it affects only one eye. It is usually harmless though it can induce slight blurring of vision though most people adjust to this. I recommend you wear sunglasses in bright sunlight.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
1515 Views
Last post December 09, 2006, 04:33:13 AM
by Knightsaber
1 Replies
735 Views
Last post July 24, 2011, 05:53:53 PM
by Irishmanwrites
2 Replies
224 Views
Last post February 02, 2012, 02:53:44 PM
by LindaRK
4 Replies
202 Views
Last post January 21, 2014, 09:57:14 PM
by Lara71
2 Replies
130 Views
Last post February 05, 2014, 02:07:42 PM
by johnathonm
1 Replies
161 Views
Last post February 02, 2014, 03:26:16 PM
by MobileChucko